# SDR ASAA2015070412328

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,164 hours, 1,685 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED ENROUTE, QRH COMPLETED, SINGLE FMC OPERATION.  ACFT GROUNDED. PERFORMED FIM TASK 34-61, TASK 836, AR1 FOR NR 2 FMC.  ALL TESTS PASS. FMC NR 2 FUNCTION NORMAL, NO DEFECTS.  FMC SOURCE SELECT SWITCH PLACED TO NORMAL POSITION.
